# SDR 06FDEA2236

- Difficulty date: June 7, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N527FE
- Make and model: Doug MD-11
- Aircraft serial: 48601
- Aircraft time: 33,275 hours, 4,839 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA73491
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCREW HOLE IN THE CENTER OF SEAT TRACK SPLICE AT STA 869 X= -75.0.CARRIED OUT REPAIR AS PER SRM 53-70-00 FIG.1   VOL.I.  CLASSIFIED MAJOR REPAIR PER GMM 6-2-100.
